Alert archive / California / Small Craft Advisories in 2020

Small Craft Advisory 42, NWS Eureka, CA

May 15, 2020

NWS Eureka, CA issued this small craft advisory at May 15, 2020, 2:14 PM PDT. It took effect at May 16, 2020, 9:00 AM PDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
May 15, 2020, 2:14 PM PDT (21:14 UTC)
In effect from
May 16, 2020, 9:00 AM PDT
Expired
May 18, 2020, 1:00 AM PDT
In force
40 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

939 
WHUS76 KEKA 152114
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
214 PM PDT Fri May 15 2020

PZZ470-160515-
/O.NEW.KEKA.SC.Y.0042.200516T1600Z-200517T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
214 PM PDT Fri May 15 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SATURDAY TO MIDNIGHT
PDT SATURDAY NIGHT...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and mixed
  period seas 8 to 12 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM Saturday to midnight PDT Saturday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-475-160515-
/O.NEW.KEKA.SC.Y.0042.200516T1900Z-200517T0700Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
214 PM PDT Fri May 15 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO MIDNIGHT
PDT SATURDAY NIGHT...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt near
  prominent points, and mixed period seas 8 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From noon Saturday to midnight PDT Saturday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-160515-
/O.NEW.KEKA.SC.Y.0042.200516T2200Z-200517T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
214 PM PDT Fri May 15 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO MIDNIGHT
PDT SATURDAY NIGHT...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt near
  prominent points, and mixed period seas 8 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM Saturday to midnight PDT Saturday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
10 follow-up statements
047 
WHUS76 KEKA 160334
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
834 PM PDT Fri May 15 2020

PZZ470-161145-
/O.CON.KEKA.SC.Y.0042.200516T1600Z-200517T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
834 PM PDT Fri May 15 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO
MIDNIGHT PDT SATURDAY NIGHT...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and 
  mixed period seas 8 to 12 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM Saturday to midnight PDT Saturday night.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-475-161145-
/O.CON.KEKA.SC.Y.0042.200516T1900Z-200517T0700Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
834 PM PDT Fri May 15 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO
MIDNIGHT PDT SATURDAY NIGHT...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt near
  prominent points/headlands, and mixed period seas 8 to 10 feet 
  expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From noon Saturday to midnight PDT Saturday night.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-161145-
/O.CON.KEKA.SC.Y.0042.200516T2200Z-200517T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
834 PM PDT Fri May 15 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO
MIDNIGHT PDT SATURDAY NIGHT...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt near
  prominent points/headlands, and mixed period seas 8 to 10 feet 
  expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM Saturday to midnight PDT Saturday night.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
678 
WHUS76 KEKA 160915
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
215 AM PDT Sat May 16 2020

PZZ470-161715-
/O.CON.KEKA.SC.Y.0042.200516T1600Z-200517T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
215 AM PDT Sat May 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO MIDNIGHT PDT TONIGHT...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and 
  mixed period seas 8 to 12 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM Saturday to midnight PDT Saturday night.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-475-161715-
/O.CON.KEKA.SC.Y.0042.200516T1900Z-200517T0700Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
215 AM PDT Sat May 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT PDT TONIGHT...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt near 
  prominent points/headlands, and mixed period seas 8 to 10 feet 
  expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From noon Saturday to midnight PDT Saturday night.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-161715-
/O.CON.KEKA.SC.Y.0042.200516T2200Z-200517T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
215 AM PDT Sat May 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT PDT TONIGHT...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt near 
  prominent points/headlands, and mixed period seas 8 to 10 feet 
  expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM Saturday to midnight PDT Saturday night.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
526 
WHUS76 KEKA 161550
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
850 AM PDT Sat May 16 2020

PZZ470-170000-
/O.CON.KEKA.SC.Y.0042.200516T1600Z-200517T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
850 AM PDT Sat May 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and 
  mixed period seas 8 to 12 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM Saturday to midnight PDT Saturday night.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-475-170000-
/O.CON.KEKA.SC.Y.0042.200516T1900Z-200517T0700Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
850 AM PDT Sat May 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT PDT TONIGHT...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt near 
  prominent points/headlands, and mixed period seas 8 to 10 feet 
  expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From noon Saturday to midnight PDT Saturday night.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-170000-
/O.CON.KEKA.SC.Y.0042.200516T2200Z-200517T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
850 AM PDT Sat May 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT PDT TONIGHT...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt near 
  prominent points/headlands, and mixed period seas 8 to 10 feet 
  expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM Saturday to midnight PDT Saturday night.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
125 
WHUS76 KEKA 162148
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
248 PM PDT Sat May 16 2020

PZZ450-470-475-170600-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-200517T0700Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
248 PM PDT Sat May 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt near 
  prominent points/headlands, and mixed period seas 8 to 10 feet 
  expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From noon Saturday to midnight PDT Saturday night.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-170600-
/O.CON.KEKA.SC.Y.0042.200516T2200Z-200517T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
248 PM PDT Sat May 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt near 
  prominent points/headlands, and mixed period seas 8 to 10 feet 
  expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM Saturday to midnight PDT Saturday night.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
526 
WHUS76 KEKA 170331
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
831 PM PDT Sat May 16 2020

PZZ450-455-470-475-171145-
/O.EXT.KEKA.SC.Y.0042.000000T0000Z-200518T0800Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
831 PM PDT Sat May 16 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PDT MONDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt near 
  prominent points/headlands, and mixed period seas 8 to 10 feet 
  expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 1 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
934 
WHUS76 KEKA 170925
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
225 AM PDT Sun May 17 2020

PZZ450-455-470-475-171730-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-200518T0800Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
225 AM PDT Sun May 17 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT MONDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt near
  prominent points/headlands. Mixed period seas 9 to 11 feet.

* WHERE...Pt St George to Pt Arena out 10 nm and Pt St George to 
  Pt Arena 10 to 60 nm.

* WHEN...Until 1 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
700 
WHUS76 KEKA 171547
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
847 AM PDT Sun May 17 2020

PZZ450-455-470-475-180000-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-200518T0800Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
847 AM PDT Sun May 17 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT MONDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt near 
  prominent points/headlands. Mixed period seas 9 to 11 feet.

* WHERE...Pt St George to Pt Arena out 10 nm and Pt St George to 
  Pt Arena 10 to 60 nm.

* WHEN...Until 1 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
835 
WHUS76 KEKA 172157
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
257 PM PDT Sun May 17 2020

PZZ450-455-470-475-180600-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-200518T0800Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
257 PM PDT Sun May 17 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT MONDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt near 
  prominent points/headlands. Mixed period seas 9 to 11 feet.

* WHERE...Pt St George to Pt Arena out 10 nm and Pt St George to 
  Pt Arena 10 to 60 nm.

* WHEN...Until 1 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
774 
WHUS76 KEKA 180333
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
833 PM PDT Sun May 17 2020

PZZ450-455-470-475-180800-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-200518T0800Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
833 PM PDT Sun May 17 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT MONDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt near 
  prominent points/headlands. Mixed period seas 9 to 11 feet.

* WHERE...Pt St George to Pt Arena out 10 nm and Pt St George to 
  Pt Arena 10 to 60 nm.

* WHEN...Until 1 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
191 
WHUS76 KEKA 180806
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
106 AM PDT Mon May 18 2020

PZZ450-455-470-475-180915-
/O.EXP.KEKA.SC.Y.0042.000000T0000Z-200518T0800Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
106 AM PDT Mon May 18 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 15, 3:53 AM PDT, 10 hours 21 minutes earlier.

Area forecast discussion, May 15, 3:53 AM PDT, 10 hours 21 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
353 AM PDT Fri May 15 2020

.SYNOPSIS...Clear skies early Friday morning will become overcast
later in the day as a storm system approaches from the west. Rain
accompanied by gusty south winds will develop on Saturday, with
showers persisting Sunday into early next week. In addition, a
slight chance of thunderstorms will exist Sunday and Monday.

&&

.DISCUSSION...Satellite imagery depicts valley fog occurring
across portions of northwest California early Friday morning. This
fog is expected to dissipate during mid to late morning, but high
level cloudiness will be on the increase as a shortwave ridge
advances east across the region. A large upper low, with 500 mb
temperatures near -26 C, is then forecast to enter the NERN PAC
tonight through Saturday. A surface cyclone will reside beneath
the low, with an associated surface cold front advancing east-
southeast across the coastal waters during Saturday afternoon.
Frontal rains will spread east across NWRN CA Saturday morning
through the afternoon. In addition, strong south winds gusting
from 25 to 35 mph will be probable in advance of the front.

The surface cold front will exist east-southeast of the area
Saturday night. However, post-frontal showers will be probable.
Cold air aloft associated with the previously mentioned upper low
will aid in steepening lapse rates resulting in the development of
modest CAPE values ranging from 100 to 400 J/kg, first over the
ocean during Sunday, and then over land during the afternoon
hours on Sunday and Monday. Thus, a few thunderstorms will be
possible given the presence of sufficient instability located
within the charge reversal temperature zone. In addition, small
hail may be mixed in with stronger showers. However, the
atmosphere is forecast to be too warm to support travel impacts
with any instances of hail.

The cold upper low is forecast to move east away from NRN CA
during Monday night. A cold post-trough surface airmass combined
with potential clearing skies signals the possibility of frost
across interior valleys during Tuesday morning. Otherwise,
ensemble guidance indicates drier weather will develop across the
area during mid to late next week.

JMG

&&

.AVIATION...Light easterly surface winds at the coastal terminals
have helped to keep the marine layer at bay overnight, with
stratus and fog primarily noted over some of the interior valleys
on early morning satellite imagery. Conditions have thus remained
VFR at KCEC and KACV, although a few patches of stratus lingering
just offshore suggest that some brief bouts of IFR/LIFR could
still materialize this morning. Still, the lack of development
overnight lends a bit more optimism to the forecast for today,
with VFR likely prevailing at all terminals through this afternoon
and into tonight as southerly winds start to pick up ahead of the
next front approaching the region. It appears that any rain will
hold off until after 12z Saturday. /CB

&&

.MARINE...Expect another day of relatively light winds and seas
dominated by a decaying westerly swell as high pressure builds in
along the North Coast. Southerly winds will be on the increase by
Saturday morning as the next front approaches the coast, with
winds continuing to increase through the day to near Gale force
across the outer waters and areas near Cape Mendocino Saturday
afternoon. Increasing short period seas and a fresh mid/long
period swell will boost combines seas into the 9 to 11 ft range by
late in the day. Headlines will likely be needed for at least the
outer zones, but felt the marginal nature and sparse coverage of
any gales precluded the need for a Gale Watch at this time.
Southerlies will linger into Monday as a deep trough moves
overhead, with a northerly regime building in from Tuesday onward
as that system departs the region. /CB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...None.
&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, May 15, 2:58 AM PDT, 11 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
258 AM PDT Fri May 15 2020

CAZ101>115-161000-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake County-
Southern Lake County-
258 AM PDT Fri May 15 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A slight chance of thunderstorms exists on Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.